is all meds. for depression make you gain weight?
6 Dec 2009
They are all different just as we are all different. There are some that have weight gain as a side effect some don't. The one I take Cymbalt is supposed to be beight neutral which so far I have lost weight. My personal opinion is that you have to watch. When you are depressed you don't eat much or some people eat more. So go with what your body tells you. If you are really concerned ask you pharmacist or your doctor before you start on one. I know I gained weight on Effexor XR but didn't really know how much until I went off of it and lost 15 lbs. Good Luck
7 Dec 2009
Hi, I hope all is well with you. I noticed your question and I wanted to give you some input. I currently take Paxil and it does make your body more likely to gain weight, but I have also been on Lovux and Topamax which both aides in helping someone lose weight. Wellbutrin is also noted for helping with weight loss. But, these medicines shouldn't be used for weight loss.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor said if any drug out there for my depression would help with my emotional eating that wellbutrin would. I take 150mg extended release ...
2 answers • 3 Sep 2009
Hi, I have been on this tablet for about a year for depression. Although I have to watch my weight carefully, can anyone tell me if they have put on ...
1 answer • 13 Mar 2011
I am thinking about trying a different depression/anxiety med that will help with weight loss. Which would be the best to help with depression as ...
3 answers • 13 Jan 2013
I take it for depression and have been on it for 4 weeks. I have been dieting but since going on Abilify I cannont lose and have even gained weight.
2 answers • 24 Jul 2014
I have been taking some meds for pain in my back and neck because of a car accident. In the process i have put on some weight because of different ...
4 answers • 26 Aug 2014